Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
daniel2

Post Acne Red Marks

Recommended Posts

Hey Guys,

I am currently on 60mg per day on roaccutane and have around 4 months left on this medication but have plenty of red/dark marks on the areas where pimples have healed. In the past these marks would likely go away within a month but now on roaccutane some have been present for 2-3 months with minimal change. Just wondering if anyone can provide me with some of their experiences in regards to these red marks and if they are meant to heal quicker once u finish roaccutane?

Any help would be great :)

Share this post


Link to post
Share on other sites

I'm at month 4.5, and I still have red marks from previous breakouts, even though my last breakout was moooonths ago.

I have not found a way to make them fade away quicker, my only motivation is knowing that it's a little bit better tomorrow.

I'm very confident that the red marks will fade faster once we're off Accutane/Roaccutane, but it can take up to 6 months to fade completely away, according to my doctor. BUT once off Accutane/Roaccutane, you can slowly start using exfoliating products and etc, that helps a lot.

If anyone else has some tips or helpful info., it would be appreciated :)

Share this post


Link to post
Share on other sites
I'm at month 4.5, and I still have red marks from previous breakouts, even though my last breakout was moooonths ago.

I have not found a way to make them fade away quicker, my only motivation is knowing that it's a little bit better tomorrow.

I'm very confident that the red marks will fade faster once we're off Accutane/Roaccutane, but it can take up to 6 months to fade completely away, according to my doctor. BUT once off Accutane/Roaccutane, you can slowly start using exfoliating products and etc, that helps a lot.

If anyone else has some tips or helpful info., it would be appreciated :)

Hey,

Ive been on roaccutane for 5.5 months and I occassionally still breakout but my marks from pimples that healed 2 months ago are still there and its so frustrating but I think exfoliating is fine to do 2 or 3 times a week as long as u always moisturise. My derm said that this medication makes the marks look redder and brighter than they are and ur whole face as well, and hence once we go off it they will start fading much quicker. How long do u have left and what dosage are you on?

Share this post


Link to post
Share on other sites

Also, you can have a look at the Red Marks forum. They've got some treatment ideas there, including natural recipes. Just be careful though because your skin might be too sensitive, so always do a patch test first. And keep in mind that you are probably better off just waiting until after the course. Your body will know what to do and the marks will get better.

Share this post


Link to post
Share on other sites

same problem. red marks suck but they ae fading every sooo slowwlllly and im on week 12. 12 more weeks to go lol. once im done i hope they fade a bit more then from there il look into some creams to get rid of them for good.

Share this post


Link to post
Share on other sites

Well ive never been on accutane but i still have red marks from over 2 years ago. Theyre not always noticeable but theyre still definitely there. If it wasn't for the red marks acne wouldn't be half as bad. Double whammy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×